default-icon
Headache followed by vomi
I have regular headache followed by vomiting. This happens 2-3 times in a month. It gets well after taking a Disprin tab. Checked my eyesight in a shop, which is ok, but the shop guy said that dryness in eyes might be the reason. Is this the real reason? What can be the reason?
39 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Harisha N L
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

maybe be migraine..but brain infections should be ruled out... consult nearest neuro physician he will do the needful
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.